# SDR AALA202206131463

- Difficulty date: June 2, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A75109
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUNS ON UPPER CORNERS OF BAFFLES LOCATED BETWEEN STA 500C AND 500D AND RIGHT BUTT LINE 28. REMOVED AND REPLACED BAFFLE PER SRM 51-40-02.
